It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: lotronex early side effects - thanks for your replies

Re: lotronex early side effects - thanks for your replies

[ Back to Messages ]

Message

Posted by gina theisen on November 04, 2000 at 01:06:45:

In Reply to: Re: lotronex early side effects - thanks for your replies posted by Lois on September 10, 2000 at 10:07:51:

: : :Warning! I was on Lotronex for 7 days and had severe diahrea and severe body aches, headache and dizzy spells..I am seeing my doctor first thing and reporting this to the FDA...5 women dead they announced this week in the news possibly from it!
: : : : I was hoping that someone could share their early experiences using lotronex.

: : : : I have used it for 3 days. Taking one pill each morning.
: : : : I am having some constipation and pain. I usually have D and pain. This is making me nervouse due to some of
: : : : the warnings I've heard about. I don't know if what I'm experiencing will go away with continued use or get worse. If anyone can share on this subject it would be greatly appreciated.This disease is so annoying... even when you try to help yourself you get anxiety which just fuels the cycle.
: : : : I have never tried any of the fiber drinks and i'm starting to think maybe that is a more natural answer.
: : : : Any sharing on that would be great also.

: : : : Sheree

: : : Hi Sheree,
: : : As you may know this was approved by the FDA for use on 2/9/2000.One report I read said 30% of women taking it had suffered constipation.The warnings that were just put out last week said if you have problems --QUIT it but I think you should talk to your Doctor about your problems.
: : : If you are interested in reading the acticle that tells about the original Test results --you can find it on www.ibshealth.com and click on Articles.Not everone can take Lotronex but many women can and it really helps --a person posted yesterday said how good it is and how it had changed her life. It hasn't been tested for men to use.
: : : Take care---Harry

: : I appreciate your replies. I stopped taking the lotronex after three days because of the pain and constipation. It took two days but the typical IBS symptoms are back. I'm going to try citrucel.
: : If that doesnt work I may try to reduce the lotronex to 1/4 pill a day and try the things agatha suggested. I must admit, after I stopped taking the pills - I had two days where I think my intestines were normal and it was nice not to have pain. Of course, I'm not really sure what normal is! Thanks, Sheree

: I have been using Lotronex for about four months now. I started at two pills a day but became very constipated. My doctor said to cut down to one pill a day and increase the Citrucel to three times a day (one scoop in a glass of water each time). I did that plus drinking lots of water and walking about a mile each day and I FEEL WONDERFUL. For the first time in years I can actually leave my home whenever I want to (going for a walk for instance). It is total freedom after all those years of trying everything (natural and prescription) I heard about and being, for the most part, totally homebound!
: Keep trying!





Follow Ups




All times are GMT -7. The time now is 05:07 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!